Journal of Integral Equations and Applications

A discrete Galerkin method for first kind integral equations with a logarithmic kernel

Kendall E. Atkinson

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 1, Number 3 (1988), 343-364.

Dates
First available in Project Euclid: 1 July 2008

Permanent link to this document
http://projecteuclid.org/euclid.jiea/1214948415

Digital Object Identifier
doi:10.1216/JIE-1988-1-3-343

Mathematical Reviews number (MathSciNet)
MR1003700

Zentralblatt MATH identifier
0676.65140

Citation

Atkinson, Kendall E. A discrete Galerkin method for first kind integral equations with a logarithmic kernel. J. Integral Equations Applications 1 (1988), no. 3, 343--364. doi:10.1216/JIE-1988-1-3-343. http://projecteuclid.org/euclid.jiea/1214948415.


Export citation